# SDR JJBA20161006007

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 36,729 hours, 48,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 9803045
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 27,990 hours, 36,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, EMERGENCY LIGHTS FOUND INOPERATIVE.  R & R EMERGENCY BATTERIES, OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.
